# SDR AALA202409175705

- Difficulty date: September 16, 2024
- Submitted: September 17, 2024
- Operation: Air carrier
- Aircraft: N760AN
- Make and model: Boeing 777223
- Aircraft serial: 31477
- Aircraft time: 86,312 hours, 11,200 cycles
- System (JASC): 2120 · Air Distribution System
- Part: Unknown
- Condition: Odor
- Location: Cabin
- Stage of operation: DE
- How discovered: O
- Nature of condition: B
- Precautionary procedure: O

## Discrepancy

AIRCRAFT WAS GROUNDED: FA REPORTED ELECTRICAL TYPE SMELL SIMILAR TO ELECTRICAL FIRE DURING THE APROACH THE SMELL DISSIPATED RIGHT AFTER LANDING. MAINTENANCE CHECKED ALL POWER PORTS / GALLEYS / ENTIRE CABIN / CHECKED EE BAYS NO EVIDENCE OF ANY ODOR.
